No weigh tloss in 2 weeks!

Discussion in 'Cambridge Weight Plan' started by dee903, 12 September 2006 Social URL.

  1. dee903

    dee903 Member

    Hi everyone i havent lost any weight in 2 weeks and cant believe it i have not cheated once and stick to the plan with loads of water but i did take some medicaine for 5 days do you think that would effect you for so long? Ive done this diet before and i usually drop with no problem but abit of me is starting to worry cause I cant be out of ketesis cause im not hungry just getting frustrated.
  2. Avatar Matched Content

  3. lavender

    lavender Silver Member

    I am sure if you have stuck to it 100% then you have lost fat, the fact it doesnt show on the scales will be very frustrating and disheartening but dont give up, it's impossible to function on so few cals and not burn fat even if you slept all day and night. It will show eventually!!!! keep at it.
  4. Jackie r

    Jackie r Full Member

    Start Weight:
    Current Weight:
    Goal Weight:
    Hi Dee, Same thing happened to me on LL earlier this year. I knew I was in ketosis, and had not cheated, but also had not lost weight either. I was asked whether it was exercise, (it may have been) building muscle. But in my case it appeared to be fluid retention.
    I have an arthritis type condition (have had for many years) if it plays up my muscles swell as do my joints. On a bad day I can put on as much as 5 lbs!!!
    Anyway in my case three weeks, not a pound off, then whoosh 9lbs in one go!!!
    Mind you I was on the loo almost constantly for 3 hours!!

    Keep your chin up it will come off.

  5. shellyamber

    shellyamber Full Member

    meal replacement
    Have you been measuring your waist...yhe weight loss my show in inches? X
  6. boofaloo

    boofaloo Gold Member

    Start Weight:
    Goal Weight:
    Exante and exercise
    if you havent cheated then it will come off. Maybe the medicine has affected things a bit but even if it has you're not on it now as fa r as i can tell so the weight will come off.
    maybe the medicine has caused some fluid retention?

    Anyway Hang in there. i bet soon you'll be in for a huge shock when you get on the scales. :)
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page